Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Bufetov Aleksandr Igorevich
(recent publications)
| by years | scientific publications | by types |



   2017
1. A. I. Bufetov, Tomoyuki Shirai, “Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces”, Proc. Japan Acad. Ser. A Math. Sci., 93:1 (2017), 1–5  mathnet  crossref  isi  scopus
2. A. I. Bufetov, Ya. Qiu, “Determinantal point processes associated with Hilbert spaces of holomorphic functions”, Comm. Math. Phys., 351:1 (2017), 1–44  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  isi  scopus
3. A. I. Bufetov, “A Palm Hierarchy for Determinantal Point Processes with the Bessel Kernel”, Proc. Steklov Inst. Math., 297 (2017), 90–97  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
4. Alexander I. Bufetov, Yanqi Qiu, “Conditional measures of generalized Ginibre point processes”, J. Funct. Anal., 272:11 (2017), 4671–4708  mathnet  crossref  isi
5. Alexander I. Bufetov, Yanqi Qiu, “Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields”, 153, no. 12, 2017, 2482–2533, arXiv: 1605.09600v1  mathnet  crossref  isi  scopus
6. Alexander I. Bufetov, Boris Solomyak, “The Hölder property for the spectrum of translation flows in genus two”, Israel J. Math., 2017, 1–55 (Published online) , arXiv: 1501.05150  mathnet  crossref  scopus
7. Alexander I. Bufetov, Yanqi Qiu, “$J$-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence”, Math. Ann., 2017, 1–62 (Published online)  mathnet  crossref

   2016
8. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures”, Izv. Math., 80:6 (2016), 1035–1056  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
9. Vítor Araújo, Alexander I. Bufetov, Simion Filip, “On Hölder-continuity of Oseledets subspaces”, J. London Math. Soc., 93:1 (2016), 194–218  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
10. Lewis Bowen, Alexander Bufetov, Olga Romaskevich, “Mean convergence of Markovian spherical averages for measure-preserving actions of the free group”, Geom. Dedicata, 181:1 (2016), 293–306  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
11. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures”, Izv. Math., 80:2 (2016), 299–315  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
12. Alexander I. Bufetov, “Rigidity of determinantal point processes with the Airy, the Bessel and the Gamma kernel”, Bull. Math. Sci., 6:1 (2016), 163–172  mathnet  crossref  mathscinet (cited: 3)  zmath  zmath  isi (cited: 4)  elib  scopus (cited: 3)
13. Alexander I. Bufetov, Yanqi Qiu, “The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures”, Ark. Mat., 54:2 (2016), 403–435  mathnet  crossref  mathscinet  isi  elib  scopus
14. A. I. Bufetov, A. Ya. Kanel-Belov, “Live Mathematics: on Preparing for Olympiads”, Math. Ed., 2016, no. 2(78), 2–10  mathnet

   2015
15. Alexander I. Bufetov, Yanqi Qiu, “Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions [Équivalence de measures de Palm pour les processus déterminantaux associés aux espaces de Hilbert des fonctions holomorphes]”, C. R. Math. Acad. Sci. Paris, 353:6 (2015), 551–555  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  elib  scopus (cited: 2)
16. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. I. Construction of infinite determinantal measures”, Izv. Math., 79:6 (2015), 1111–1156  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib  scopus (cited: 2)
17. A. I. Bufetov, “Action of the group of diffeomorphisms on determinantal measures”, Russian Math. Surveys, 70:5 (2015), 953–954  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus

   2014
18. A. I. Bufetov, “Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group”, Sb. Math., 205:2 (2014), 192–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
19. A. I. Bufetov, “Limit theorems for translation flows”, Ann. of Math. (2), 179:2 (2014), 431–499  mathnet  crossref  mathscinet (cited: 18)  zmath  isi (cited: 12)  elib (cited: 8)  scopus (cited: 12)
20. A. I. Bufetov, B. Solomyak, “On the modulus of continuity for spectral measures in substitution dynamics”, Adv. Math., 260 (2014), 84–129  mathnet  crossref  mathscinet (cited: 2)  zmath  zmath  isi (cited: 3)  elib (cited: 1)  scopus (cited: 4)
21. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
22. Alexander I. Bufetov, “Finitely-additive measures on the asymptotic foliations of a Markov compactum”, Mosc. Math. J., 14:2 (2014), 205–224  mathnet (cited: 3)  mathscinet (cited: 7)  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
23. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014), 173–179  mathnet  mathscinet  isi
24. Alexander I. Bufetov, “Finiteness of Ergodic Unitarily Invariant Measures on Spaces of Infinite Matrices”, Ann. Inst. Fourier (Grenoble), 64:3 (2014), 893–907 , arXiv: 1108.2737  mathnet  crossref  mathscinet (cited: 6)  zmath  zmath  isi (cited: 5)  elib (cited: 2)
25. Alexander Bufetov, Giovanni Forni, “Limit Theorems for Horocycle Flows”, Annales de l'ENS, ser. 4, 47:5 (2014), 851–903 http://smf4.emath.fr/Publications/AnnalesENS/4_47/html/ens_ann-sc_47_851-903.php  mathnet  elib
26. X. Bressaud, A. I. Bufetov, P. Hubert, “Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus 1”, Proc. London Math. Soc., 109:2 (2014), 483–522  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)

   2013
27. A. I. Bufetov, “Infinite determinantal measures”, Electron. Res. Announc. Math. Sci., 20 (2013), 12–30 , arXiv: 1207.6793  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 6)
28. A. I. Bufetov, “Limit theorems for suspension flows over Vershik automorphisms”, Russian Math. Surveys, 68:5 (2013), 789–860  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
29. A. Bufetov, S. Mkrtchyan, M. Shcherbina, A. Soshnikov, “Entropy and the Shannon-McMillan-Breiman theorem for beta random matrix ensembles”, J. Stat. Phys., 152:1 (2013), 1–14  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
30. A. I. Bufetov, B. Solomyak, “Limit theorems for self-similar tilings”, Comm. Math. Phys., 319:3 (2013), 761–789  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 6)
31. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  isi

   2012
32. A. Bufetov, B. Solomyak, Limit theorems for self-similar tilings, 2012 , 36 pp., arXiv: 1201.6092
33. A. I. Bufetov, “Multiplicative functionals of determinantal processes”, Russian Math. Surveys, 67:1 (2012), 181–182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 1)
34. A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Proc. Steklov Inst. Math., 277 (2012), 27–42  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
35. A. I. Bufetov, A. V. Klimenko, “On Markov operators and ergodic theorems for group actions”, European J. Combin., 33:7 (2012), 1427–1443  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)
36. A. I. Bufetov, M. Khristoforov, A. Klimenko, “Cesàro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups”, Int. Math. Res. Not. IMRN, 2012:21 (2012), 4797–4829 , arXiv: 1101.5459 (First published online: October 25, 2011)  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  scopus (cited: 3)
37. J. Athreya, A. Bufetov, A. Eskin, M. Mirzakhani, “Lattice point asymptotics and volume growth on Teichmüller space”, Duke Math. J., 161:6 (2012), 1055–1111 , arXiv: math/0610715  mathnet  crossref  mathscinet (cited: 16)  zmath  isi (cited: 12)  elib (cited: 9)  scopus (cited: 12)
38. A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the Shannon-McMillan-Breiman theorem for the Plancherel family of measures on the space of Young diagrams”, Geom. Funct. Anal., 22:4 (2012), 938–975 , arXiv: 1001.4275  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 4)

   2011
39. A. Bufetov, G. Forni, Limit Theorems for Horocycle Flows, 2011 , 52 pp., arXiv: 1104.4502
40. A. I. Bufetov, Ergodic Decomposition for Measures Quasi-Invariant Under Borel Actions of Inductively Compact Groups, 2011 , 31 pp., arXiv: 1105.0664
41. X. Bressaud, A. Bufetov, P. Hubert, Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus one, 2011 , 49 pp., arXiv: 1106.2666
42. A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus
43. A. I. Bufetov, B. M. Gurevich, “Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials”, Sb. Math., 202:7 (2011), 935–970  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 7)
44. V. Araújo, A. I. Bufetov, “A large deviations bound for the Teichmüller flow on the moduli space of abelian differentials”, Ergodic Theory Dynam. Systems, 31:4 (2011), 1043–1071 , arXiv: 0812.1397  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  scopus (cited: 2)
45. A. I. Bufetov, C. Series, “A pointwise ergodic theorem for Fuchsian groups”, Math. Proc. Cambridge Philos. Soc., 151:1 (2011), 145–159  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  elib (cited: 6)  scopus (cited: 6)

   2010
46. A. I. Bufetov, “Ergodic integrals of translation flows on flat surfaces”, Russian Math. Surveys, 65:6 (2010), 1173–1174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
47. A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the entropy of the Plancherel measure”, Russian Math. Surveys, 65:1 (2010), 175–176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
48. A. I. Bufetov, “Hölder cocycles and ergodic integrals for translation flows on flat surfaces”, Electron. Res. Announc. Math. Sci., 17 (2010), 34–42  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib (cited: 4)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017